Alert archive / Utah / Freeze Warnings in 2014
Freeze Warning 21, NWS Grand Junction, CO
NWS Grand Junction, CO issued this freeze warning at Nov 2, 2014, 2:55 PM MST for Grand County, San Juan County, Utah; Garfield County, Mesa County, Colorado. It took effect at Nov 3, 2014, 9:00 PM MST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2014, 2:55 PM MST (21:55 UTC)
- In effect from
- Nov 3, 2014, 9:00 PM MST
- Expired
- Nov 4, 2014, 9:00 AM MST
- In force
- 12 hr
- Issued by
- NWS Grand Junction, CO
Counties Garfield County, CO, Mesa County, CO, Grand County, UT, San Juan County, UT
The radar
The Grand Junction radar (KGJX), 69 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 9.9 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 2126 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
354 WWUS75 KGJT 022155 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 255 PM MST SUN NOV 2 2014 COZ006-UTZ022-027-029-030600- /O.UPG.KGJT.FZ.A.0015.141104T0400Z-141104T1600Z/ /O.NEW.KGJT.FZ.W.0021.141104T0400Z-141104T1600Z/ GRAND VALLEY-SOUTHEAST UTAH-ARCHES/GRAND FLAT- CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...GRAND JUNCTION...BLANDING...MOAB 255 PM MST SUN NOV 2 2014 ...FREEZE WARNING IN EFFECT FROM 9 PM MONDAY TO 9 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 9 PM MONDAY TO 9 AM MST TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TIMING...THE COLDEST TEMPERATURES WILL OCCUR AFTER MIDNIGHT MONDAY NIGHT THROUGH SUNRISE TUESDAY MORNING. * TEMPERATURE...IN THE MID 20S TO LOWER 30S. * IMPACTS...TEMPERATURES BELOW FREEZING FOR SEVERAL HOURS MAY DAMAGE SENSITIVE VEGETATION. OUTSIDE WATER LINES COULD FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CUOCO
6 follow-up statements
240 WWUS75 KGJT 030547 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 1047 PM MST SUN NOV 2 2014 COZ006-UTZ022-027-029-031400- /O.CON.KGJT.FZ.W.0021.141104T0400Z-141104T1600Z/ GRAND VALLEY-SOUTHEAST UTAH-ARCHES/GRAND FLAT- CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...GRAND JUNCTION...BLANDING...MOAB 1047 PM MST SUN NOV 2 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM MONDAY TO 9 AM MST TUESDAY... * TIMING...THE COLDEST TEMPERATURES WILL OCCUR AFTER MIDNIGHT MONDAY NIGHT THROUGH SUNRISE TUESDAY MORNING. * TEMPERATURE...IN THE MID 20S TO LOWER 30S. * IMPACTS...TEMPERATURES BELOW FREEZING FOR SEVERAL HOURS MAY DAMAGE SENSITIVE VEGETATION. OUTSIDE WATER LINES COULD FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
604 WWUS75 KGJT 031019 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 319 AM MST MON NOV 3 2014 COZ006-UTZ022-027-029-032200- /O.CON.KGJT.FZ.W.0021.141104T0400Z-141104T1600Z/ GRAND VALLEY-SOUTHEAST UTAH-ARCHES/GRAND FLAT- CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...GRAND JUNCTION...BLANDING...MOAB 319 AM MST MON NOV 3 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM MST TUESDAY... * TIMING...THE COLDEST TEMPERATURES WILL OCCUR AFTER MIDNIGHT THROUGH SUNRISE TUESDAY MORNING. * TEMPERATURE...IN THE MID 20S TO LOWER 30S. * IMPACTS...TEMPERATURES BELOW FREEZING FOR SEVERAL HOURS MAY DAMAGE SENSITIVE VEGETATION. OUTSIDE WATER LINES COULD FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
583 WWUS75 KGJT 032135 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 235 PM MST MON NOV 3 2014 COZ006-UTZ022-027-029-040545- /O.CON.KGJT.FZ.W.0021.141104T0400Z-141104T1600Z/ GRAND VALLEY-SOUTHEAST UTAH-ARCHES/GRAND FLAT- CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...GRAND JUNCTION...BLANDING...MOAB 235 PM MST MON NOV 3 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM MST TUESDAY... * TIMING...THE COLDEST TEMPERATURES WILL OCCUR NEAR MIDNIGHT THROUGH SUNRISE TUESDAY MORNING. * TEMPERATURE...LOWS 26 TO 31 BY SUNRISE. * IMPACTS...TEMPERATURES BELOW FREEZING FOR SEVERAL HOURS MAY DAMAGE SENSITIVE VEGETATION. OUTSIDE WATER LINES COULD FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
523 WWUS75 KGJT 040520 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 1020 PM MST MON NOV 3 2014 COZ006-UTZ022-027-029-041330- /O.CON.KGJT.FZ.W.0021.000000T0000Z-141104T1600Z/ GRAND VALLEY-SOUTHEAST UTAH-ARCHES/GRAND FLAT- CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...GRAND JUNCTION...BLANDING...MOAB 1020 PM MST MON NOV 3 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST TUESDAY... * TIMING...THE COLDEST TEMPERATURES WILL OCCUR NEAR MIDNIGHT THROUGH SUNRISE TUESDAY MORNING. * TEMPERATURE...LOWS 26 TO 31 BY SUNRISE. * IMPACTS...TEMPERATURES BELOW FREEZING FOR SEVERAL HOURS MAY DAMAGE SENSITIVE VEGETATION. OUTSIDE WATER LINES COULD FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
451 WWUS75 KGJT 041018 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 318 AM MST TUE NOV 4 2014 COZ006-UTZ022-027-029-041600- /O.CON.KGJT.FZ.W.0021.000000T0000Z-141104T1600Z/ GRAND VALLEY-SOUTHEAST UTAH-ARCHES/GRAND FLAT- CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...GRAND JUNCTION...BLANDING...MOAB 318 AM MST TUE NOV 4 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING... * TIMING...THE COLDEST TEMPERATURES WILL OCCUR BETWEEN 6 AND 8 AM MST THIS MORNING. * TEMPERATURE...LOWS 26 TO 31. * IMPACTS...TEMPERATURES BELOW FREEZING FOR SEVERAL HOURS MAY DAMAGE SENSITIVE VEGETATION. OUTSIDE WATER LINES COULD FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
062 WWUS75 KGJT 041600 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 900 AM MST TUE NOV 4 2014 COZ006-UTZ022-027-029-041700- /O.EXP.KGJT.FZ.W.0021.000000T0000Z-141104T1600Z/ GRAND VALLEY-SOUTHEAST UTAH-ARCHES/GRAND FLAT- CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...GRAND JUNCTION...BLANDING...MOAB 900 AM MST TUE NOV 4 2014 ...FREEZE WARNING WILL EXPIRE AT 9 AM MST THIS MORNING... TEMPERATURES WILL CONTINUE TO WARMUP THIS MORNING. THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this freeze warning went out at Nov 2, 9:42 AM MST, 5 hours 13 minutes earlier.
Area forecast discussion, Nov 2, 9:42 AM MST, 5 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
942 AM MST SUN NOV 2 2014
.SHORT TERM...(TODAY THROUGH MONDAY)
ISSUED AT 349 AM MST SUN NOV 2 2014
A COMPLEX WEATHER SYSTEM IS ON THE EDGE OF MAKING ITS WAY INTO
THE REGION. A DEEP TROUGH STRETCHED ACROSS THE WESTERN US WILL
GRADUALLY MAKE ITS WAY EAST INTO THE FORECAST AREA TODAY. BANDS OF SHOWERS
AND A FEW ISOLATED TSTORMS CONTINUE MOVING FROM SOUTHWEST TO
NORTHEAST AHEAD OF THE MAIN AREA OF MOISTURE. CURRENT SATELLITE
AND RADAR SHOW CLOUD TOPS INCREASING AHEAD OF THE BAROCLINIC ZONE
BUT THE STRONGEST PRECIPITATION IS EXPECTED TO OCCUR ALONG THE
FRONTAL PASSAGE LATER TODAY. ISSUED WINTER WX ADVISORIES FOR THE
MTN ZONES FOR ELEVATIONS FROM 8000 TO 9500 FT WHERE WARNINGS ARE
OUT FOR ELEVATIONS ABOVE 9500 FT. SNOW LEVEL IS EXPECTED TO BEGIN
AROUND 9500 FT AND GRADUALLY DROP THIS AFTERNOON AND EVENING AS
THE COLD FRONT PASSES. THIS SYSTEM IS NOT THE USUAL WINTER SYSTEM
AS IT IS RATHER UNORGANIZED AND CONVECTIVE PRECIPITATION IS
EXPECTED...WHICH MAKES IT DIFFICULT TO FORECAST SNOW AND RAIN
AMOUNTS. AM ANTICIPATING BANDING...SO SOME AREAS MAY RECEIVE A LOT
OF SNOW AND OTHERS NEARBY MAY NOT RECEIVE NEARLY AS MUCH. DECIDED
TO ERR ON THE SIDE OF CAUTION WITH IT BEING EARLY SEASON AND
ALLOWED ALL HAZARDS TO BEGIN AT 5AM THIS MORNING WITH BANDS OF
SHOWERS ALREADY DEVELOPING. RED MTN AND MOLAS PASSES ALREADY HAVE
LIGHT SNOW ACCUMULATIONS BECOMING SLUSHY ON THE ROADS AND IT WILL
JUST GET MORE INTERESTING LATER TODAY WITH THE MAIN DYNAMICS WITH
THE BAROCLINIC ZONE PASSING THROUGH TONIGHT.
BY MONDAY MORNING...-5 TO -7 C AIR AT 700MB FROM SOUTH TO NORTH
RESPECTIVELY...WILL HAVE THE SNOW LEVEL QUITE LOW - TO MOUNTAIN
BASES AND POTENTIALLY SOME NON-ACCUMULATING SNOW IN THE NORTHERN
VALLEYS. A SECONDARY DISTURBANCE/TROUGH WITHIN THE SYSTEM WILL
PASS THROUGH ON MONDAY AND CONTINUE LIGHT SNOW SHOWERS ON
NORTHWEST-FACING SLOPES INCLUDING BUT NOT LIMITED TO THE
ELKHEADS...FLATTOPS...GORE RANGE...ASPEN AND VAIL.
HIGH TEMPERATURES WILL REMAIN JUST BELOW NORMAL ACROSS THE REGION
ON MONDAY.
.LONG TERM...(MONDAY NIGHT THROUGH SATURDAY)
ISSUED AT 349 AM MST SUN NOV 2 2014
COLD NIGHT IN STORE MONDAY NIGHT ON THE BACK SIDE OF THE EXITING
TROUGH. FEW SNOW SHOWERS LINGER THROUGH THE EVENING HOURS ALONG
THE DIVIDE...OTHERWISE CLEARING CONDITIONS WILL SET THE STAGE FOR
A POTENTIAL HARD FREEZE ACROSS THE LOWER VALLEYS OF SOUTHEAST UTAH
AND WEST CENTRAL COLORADO...WHICH HAVE YET TO EXPERIENCE
WIDESPREAD FREEZING TEMPERATURES. WILL GO AHEAD AND ISSUE A FREEZE
WATCH FOR THIS TIME PERIOD FOR THE LOWER VALLEYS TO ALLOW EXTRA
TIME FOR PREPARATION AS CONFIDENCE IS BETTER THAN 50 PERCENT THAT
THIS WILL MATERIALIZE.
AFTER THE COLD NIGHT...EXPECT DRY CONDITIONS THROUGH THE END OF
THE WEEK WITH A SLOW WARMING TREND AS HIGH PRESSURE BUILDS BACK
OVER THE WESTERN STATES.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 932 AM MST SUN NOV 2 2014
IMPACTS TO FLIGHT OPERATIONS WILL BE LIKELY OVER THE NEXT 24
HOURS. SHOWERS WITH EMBEDDED THUNDERSTORMS WILL CONTINUE TO FORM
AND DRIFT NORTHWARD ACROSS THE REGION THIS AFTERNOON...WITH A COLD
FRONT MOVING THROUGH OVERNIGHT. THE PRECIPITATION AND LOWERING
CIGS WILL BE RESPONSIBLE FOR OCCASIONAL MVFR/IFR ACROSS THE
MOUNTAIN AND SEVERAL VALLEY TERMINALS THROUGH 18Z MONDAY.
OBSCURATION OF THE HIGH TERRAIN IS LIKELY ALSO. WIND GUSTS
ASSOCIATED WITH THE SHOWERS MAY ALSO BRING ERRATIC AND QUICKLY
SHIFTING WINDS OVER 35 MPH.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
CO...WINTER WEATHER ADVISORY UNTIL 5 PM MST MONDAY FOR COZ003-004-009-
010-012-013-017>019.
FREEZE WATCH FROM MONDAY EVENING THROUGH TUESDAY MORNING FOR
COZ006.
WINTER STORM WARNING UNTIL 5 PM MST MONDAY FOR COZ004-009-010-
012-013-018-019.
UT...WINTER WEATHER ADVISORY UNTIL 5 PM MST MONDAY FOR UTZ023-025.
FREEZE WATCH FROM MONDAY EVENING THROUGH TUESDAY MORNING FOR
UTZ022-027-029.
WINTER STORM WARNING UNTIL 5 PM MST MONDAY FOR UTZ028.
&&
SHORT TERM...JAM
LONG TERM...JDC
AVIATION...TGJTHazardous weather outlook, Nov 2, 5:36 AM MST, 9 hours 19 minutes before
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
In the hours before
Local storm report, Nov 2, 1:44 PM MST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
144 PM MST SUN NOV 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM SNOW 9 NE VALLECITO 37.48N 107.50W
11/02/2014 E4.2 INCH LA PLATA CO SNOTEL
ESTIMATED SWE 0.6 INCHES
&&
EVENT NUMBER GJT1401536
TGJTLocal storm report, Nov 2, 1:45 PM MST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
145 PM MST SUN NOV 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM SNOW 7 NNW VALLECITO 37.48N 107.63W
11/02/2014 E4.9 INCH LA PLATA CO SNOTEL
ESTIMATED SWE 0.7 INCHES
&&
EVENT NUMBER GJT1401537
TGJTLocal storm report, Nov 2, 1:46 PM MST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
146 PM MST SUN NOV 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM SNOW 3 NE LA PLATA 37.43N 108.02W
11/02/2014 E4.2 INCH LA PLATA CO SNOTEL
ESTIMATED SWE 0.6 INCHES
&&
EVENT NUMBER GJT1401538
TGJTLocal storm report, Nov 2, 1:47 PM MST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
147 PM MST SUN NOV 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM HEAVY SNOW 2 NE MOLAS PASS 37.75N 107.68W
11/02/2014 E5.6 INCH SAN JUAN CO SNOTEL
ESTIMATED SWE 0.8 INCHES
&&
EVENT NUMBER GJT1401539
TGJTLocal storm report, Nov 2, 1:51 PM MST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
151 PM MST SUN NOV 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM SNOW 14 SSW RIO GRANDE RSVR 37.52N 107.32W
11/02/2014 E3.5 INCH HINSDALE CO SNOTEL
ESTIMATED SWE 0.5 INCHES
&&
EVENT NUMBER GJT1401540
TGJTLocal storm report, Nov 2, 1:52 PM MST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
152 PM MST SUN NOV 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 PM SNOW LA SAL SNOTEL 38.48N 109.27W
11/02/2014 E4.2 INCH SAN JUAN UT SNOTEL
ESTIMATED SWE 0.6 INCHES
&&
EVENT NUMBER GJT1401541
TGJTThe office that day
Everything else NWS Grand Junction, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 10:42 PM MDT | Winter Weather Advisory | GJT | Daggett, Grand, Uintah | 39 hr |
| Nov 2, 2:06 AM MST | Freeze Watch | GJT | Grand, San Juan | 13 hr |
| Nov 2, 11:56 AM MST | Areal Flood Advisory | GJT | Grand | 6 hr |
| Nov 2, 4:02 PM MST | Special Weather Statement | GJT | Uintah | 43 min |
| Nov 2, 4:56 PM MST | Special Weather Statement | GJT | Uintah | 49 min |
Nearby
Freeze Warnings in Utah, 2014Freeze Warnings in Colorado, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.